# SDR SIMA20233823

- Difficulty date: November 10, 2002
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 14529150001
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS LEVEL 2 FINDING WAS FOUND DURING AN IMBV INSPECTION REFERENCE CRIC NR 29962.  CROSSBEAM PROFILE CORRODED.  REMOVED AND INSTALLED SERVICEABLE CROSSBEAM AND PROFILE (P/N 14529150003) IAW EMB 145 SRM 51-40-02, 51-40-06, AND 51-20-03.  (M)
